Journal of Nonlinear Mathematical Physics

Volume 17, Issue Supplement 1, March 2013, Pages 31 - 48

Bilinear Identities on Schur Symmetric Functions

Authors
Dimitri Gurevich
ISTV, Université de Valenciennes, 59313 Valenciennes, France, gurevich@univ-valenciennes.fr
Pavel Pyatov
Bogoliubov Laboratory of Theoretical Physics, JINR, 141980 Dubna, Moscow Region, Russia
Faculty of Mathematics, State University Higher School of Economics, 1001000 Moscow, Russia, pyatov@theor.jinr.ru
Pavel Saponov
Division of Theoretical Physics, IHEP, 142281 Protvino, Russia, Pavel.Saponov@ihep.ru
Received 4 May 2009, Accepted 1 July 2009, Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925110000787How to use a DOI?
Keywords
Schur symmetric function, partition, Young diagram
Abstract

A series of bilinear identities on the Schur symmetric functions is obtained with the use of Plücker relations.

Copyright
© 2010 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
17 - Supplement 1
Pages
31 - 48
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925110000787How to use a DOI?
Copyright
© 2010 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Dimitri Gurevich
AU  - Pavel Pyatov
AU  - Pavel Saponov
PY  - 2021
DA  - 2021/01
TI  - Bilinear Identities on Schur Symmetric Functions
JO  - Journal of Nonlinear Mathematical Physics
SP  - 31
EP  - 48
VL  - 17
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925110000787
DO  - https://doi.org/10.1142/S1402925110000787
ID  - Gurevich2021
ER  -